I tried to research this but am coming up short. I'll try to make it short. Our daughter seems to be doing great on Abilify (2 mg). She has not been one to much worry about ghosts (though she has 2 imaginary ghosts friends of some time now). Last night she woke me up and said she had a nightmare about a ghost. This morning after being up a while she started following me and staying close saying she saw ghosts popping up out of the floor. They said nothing, but came closer to her. She drew a picture. It had a frowny face but a solid line for the mouth (no smile, no sad face, no zigzag mad mouth). She said they had tentacles. Later in the evening, they went away...or rather she said they were just in her imagination now and gone to another house. As we were putting her to bed she said there was only one scary ghost now. It was evil but it could be a boy or a girl, and it was tricky. Looked nice but was scary evil. She said it wanted to take her away. She got out of bed, drew a picture. The picture was a pretty happy looking little girl (down to the puffed sleeves, dress and smile). On the other side of the paper was a boy picture. She wrote "Changer" for its name and "girl-boy" under that. Again, saying what she already told us about it. Looks nice but is evil. Can change into anyone. She did get teary at that point and say something about her imaginiation and then "something's wrong with my brain" It seems to me like she logically thinks they are imaginary but she is battling with that she really does see them. So, this is a totally new thing. I have read about things sort of like this with Bipolar children, but we hadn't encountered this until now. Will call the psychiatrist in the morning but was curious if anyone had an experience like this. Could it be the medicine (which in every other way has been a miracle worker this past few days)? Could it be that so many of her severe symptoms have calmed down that this one is more prominent for some reason? Though, it wasn't there before. We thought things were going great but something is very odd about this. Thank you!